On the existence and irreducibility of certain series of representations
Matematika, Tome 14 (1970) no. 2, pp. 102-116
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1970_14_2_a4,
author = {B. Kostant},
title = {On the existence and irreducibility of certain series of representations},
journal = {Matematika},
pages = {102--116},
year = {1970},
volume = {14},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1970_14_2_a4/}
}
B. Kostant. On the existence and irreducibility of certain series of representations. Matematika, Tome 14 (1970) no. 2, pp. 102-116. http://geodesic.mathdoc.fr/item/MAT_1970_14_2_a4/